Open Access
Translator Disclaimer
November 2001 Bernstein functions and parabolic equations in {$BUC({\bf R}\sp n,{\bf R})$}
Gerd Herzog, Roland Lemmert
Hiroshima Math. J. 31(3): 451-460 (November 2001). DOI: 10.32917/hmj/1151105732

Abstract

In this paper we give an application of quasimonotonicity methods and Bernstein functions to parabolic differential-functional equations in {$BUC({\bf R}\sp n,{\bf R})$}, and a new proof of the known result in Theorem 1 on solvability and asymptotic behaviour of its solutions.

Citation

Download Citation

Gerd Herzog. Roland Lemmert. "Bernstein functions and parabolic equations in {$BUC({\bf R}\sp n,{\bf R})$}." Hiroshima Math. J. 31 (3) 451 - 460, November 2001. https://doi.org/10.32917/hmj/1151105732

Information

Published: November 2001
First available in Project Euclid: 23 June 2006

zbMATH: 1001.35046
MathSciNet: MR1870988
Digital Object Identifier: 10.32917/hmj/1151105732

Subjects:
Primary: 35A25
Secondary: 35B40, 35D05, 35K15, 35R10

Rights: Copyright © 2001 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.31 • No. 3 • November 2001
Back to Top